# SDR CALA2025040903657

- Difficulty date: April 7, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N47281
- Make and model: Boeing 737-8
- Aircraft serial: 62535
- Aircraft time: 8,698 hours, 3,057 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK EMERGENCY LIGHTS OPERATIONAL CHECK - PASSENGER ECONOMY FORWARD OF EMERGENCY DOORS SECTION LIGHT INOP. FOUND POWER SUPPLY M2335 TEST BUTTON INOP. REPLACED IN REFERENCE TO AMM 33-51-06. ALSO FOUND EXPOSED WIRE ON SEAT 15ABC CAUSING SHORTS. RETAPED BARE WIRE. OPS CHECK GOOD.PARTS USED: 99-3351-3-0009, QTY :1 29-3351-3-0031, QTY :1
